MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25038UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Insufficient Information (4580)
Date of Event 05/22/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, a resolute onyx drug-eluting stent was implanted in the lad.Approximately 34 months post procedure, patient death occurred.The death classification is unknown, patient died in sleep.Sponsor assessed event is not related to device or anti platelet medication.
 
Additional Manufacturer Narrative
Additional information: death was reported as due to natural causes, per the death certificate patient was morbidly obese, suffered from coronary artery disease, diabetes, hypertension and obstructive sleep apnea.The patient passed away in his sleep.No autopsy was conducted.The investigator assessed the event as not related to the antiplatelet medication and possibly related to the device.The sponsor assessed the event as possibly related to the device.Cec adjudicated death as cardiac.Cec adjudicated possible stent thrombosis (arc).If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10481287
Report Number9612164-2020-03270
Device Sequence Number19681823
Product Code NIQ
UDI-Device Identifier00643169556867
UDI-Public00643169556867
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2019
Device Model NumberRONYX25038UX
Device Catalogue NumberRONYX25038UX
Device Lot Number0008636479
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age55 YR
Patient Weight157